# SDR 2022FA0000098

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N342R
- Make and model: Airbus A300*
- Aircraft serial: 8993
- Aircraft time: 72 hours
- System (JASC): 3120 · Independent Instruments
- Part: None
- Part number: 100690
- Part serial: MDL873IB
- Condition: Unreliable
- Location: Fwd Cabin
- Part time: 72 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOBBS METER (PN: 100690 / MODEL #: 873 IB) UNRELIABLE.  HOURS LAG FROM ACTUAL CHRONOMETER TIMEKEEPING.
